# SDR WVER0815201450919

- Difficulty date: August 15, 2014
- Submitted: August 15, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 29,302 hours, 19,821 cycles
- Engine: Ge CF348C1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE AFT CORE COWL HAS TWO SCREWS LOOSE AND PULLING THROUGH OUTER SKIN AT UPPER 9 O'CLOCK POSITION.
